Doctor insights on:
General Ill Feeling
Severe lightheadedness, brain fog & general ill feeling. I've seen multiple doctors & had every possible test, & all are normal. What could it be?
Emotional: If the physical causes have been ruled out, it is probably emotional. Consult a mental health professional. ...Read more
I have a runny/stuffy nose, congestion, coughing up mucous, diarrhea, fatigue, and a general ill feeling what could this be?
No: But if you are having a severe reaction, this could be part of it. ...Read more
My dad, 65 complaining about stomach cramps, nausea and bloatedness.No vomiting, no diarrhea. Just a general ill feeling?
19 yr old has had fever on and off x 1 month, dizziness, severe nausea, arm, leg, abdominal puffiness, general ill feeling
What causes pain in back, abdominal, groin, pain in testicles and blood in urine. No fever or general ill feeling.
Could be a number of: Causes. Sounds most likely its a renal or ureteric colic from a stone, which can cause all the symptoms you describe. Or it could be a blood clot coming down from the kidney. You should see your doctor or a urologist urgently to have it properly investigated. ...Read moreSee 1 more doctor answer
Urinalysis, labs, ultrasound, pelvic exam.. Cervicitis. Can that cause nausea/burning pain in stomach and ribs and general ill feeling? Feel weak too
For weeks now, Dizzy, fatigue, general ill feeling, headache no fever. CBC TSH and Lime were ok. Should i see a Neurologist or maybe check my Adrenal?
Dizzy, etc: I strongly recommend you make an appointment to a Psychologist as soon as you can. The doctor will care for you if your concern is critical.. The Psychologist may decide that you should see a Neurologist. Please let me know how things go. ...Read more
- Talk to a doctor live online for free
- Feeling ill after bowel movement
- General feeling of illness
- Feeling ill pain no fever nausea blood in urine
- Ask a doctor a question free online
- Feeling dizzy and lightheaded after general anesthesia
- Ill effects of aspartame
- National association for the terminally ill
- Ill effects of mustrobation
- Feeling ill after a massage